MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the investigated complaint, the circumstances under which the equipment was damaged remain unknown.However, based on the analysis of the previous complaints and the conducted investigation, it is believed, that the side rail detached due to excessive external force applied.According to instruction for use citadel plus (ifu, 831.374-en rev.14) safety sides shall be checked every day by a caregiver.If the malfunction is identified, arjo or qualified service personnel should be contacted.The side rail detached, therefore the arjo device did not meet the specification.The complaint was assessed as reportable due to the detachment of the side rail which can lead to a patient fall.There was no indication of the patient involvement.No injury was reported.
 
Event or Problem Description
Arjo became aware of the citadel plus bed frame malfunction.The device inspection conducted by arjo service technician revealed that the upper arms (parts of the side rail assembly) were disconnected from the side rail panel.Moreover, one of the threaded plates that strengthens the side panel (side rail) shifted together with the screws holding the plastic molding.Photographic evidence provided confirmed the malfunctions.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key25357748
Report Number3007420694-2026-00093
Device Sequence Number18614920
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)220228
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown